# SDR SWIA2020082451971

- Difficulty date: August 24, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 30,639 hours, 20,981 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB 14 ON RH HORIZONTAL STAB IS DAMAGED AND OUT OF LIMITS PER SRM.  REPLACED RIB 14 ON RH HORIZONTAL STAB PER ETD.
